# SDR SWAA2021041563913

- Difficulty date: April 13, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 46,167 hours, 27,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS BATTERY PACKS FAILED CAPACITY CHECK AT LOCATIONS M01673; M01672 AND M01675 / REMOVED AND REPLACED CABIN EMERGENCY LIGHTS BATTERY PACKS AT LOCATIONS M01673; M01672 AND M01675 PER AMM 33-51-06
